MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209018A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 7th august, 2024 getinge became aware of an issue with one of surgical lights - volista access.It was stated arm cover fell.There was no injury reported, but we decided to report the issue in abundance of caution as any part falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Event site name: (b)(6) hospital.Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text: device not returned to manufacturer.
 
Event or Problem Description
On 6th august, 2024 getinge became aware of an issue with one of surgical lights - volista access.It was stated arm cover fell.There was no injury reported, but we decided to report the issue in abundance of caution as any part falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
The correction of b5 describe event or problem deem required.This is based on the internal evaluation.Previous b5 describe event or problem: on 7th august, 2024 getinge became aware of an issue with one of surgical lights - volista access.It was stated arm cover fell.There was no injury reported, but we decided to report the issue in abundance of caution as any part falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event or problem: on 6th august, 2024 getinge became aware of an issue with one of surgical lights - volista access.It was stated arm cover fell.There was no injury reported, but we decided to report the issue in abundance of caution as any part falling off into sterile field or during procedure may cause contamination or serious injury.Getinge became aware of an issue with one of surgical lights - volista access.It was stated arm cover fell.There was no injury reported, but we decided to report the issue in abundance of caution as any part falling off into sterile field or during procedure may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed device was or was not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: during investigation it was observed that the covers fixing screws were loosening at (b)(6) clinic, (b)(6).This issue is currently being investigated (jul-2024) within modification file # (b)(4) (and internal investigation file no.(b)(4).To date, the exact root cause of the failure observed could not be determined.Corrective action being considered: oasys arm covers fixation to be improved.Are being considered the following: changing the current screws m4*6 to m4*8.Stating a tightening torque value for the cover screws and adding installation information about plastic dust covers in the installation manuals.Manufacturer recommends refitting the covers and gluing the fixing screws with loctite low-strength thread lock 222 in order to solve the issue.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20040348
Report Number9710055-2024-00484
Device Sequence Number7933684
Product Code FSY
UDI-Device Identifier03700712420505
UDI-Public(01)03700712420505
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209018A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown